# SDR CALA9800534

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Corroded
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTTOM OF LT WING NR 7 SPOILER CORRODED. THE SPOILER WAS REPAIRED BY AVIATION COMPOSITES AND IAW WORK CARD 07-5750-1-2717..
